# SDR 08FDEA01596

- Difficulty date: April 25, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N203FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22925
- Aircraft time: 26,821 hours, 17,832 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6554583155
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR FUSELAGE SKIN SURFACE DENT AT STR 21 L APPROX STA 1130.  CUT OUT DAMAGED AREA DIM CUT OUT (4" X 1') IAW SRM 53-30-3 FAB REPAIR.  TREATED AND PRIMED DOUBLER REPAIR AND AREA IAW SRM 51-10-2. INSTALLED REPAIR DOUBLER IAW SRM 51-30-2. TREATED AND PRIMED DOUBLER REPAIR AND AREA IAW SRM 51-10-2   INSTALLED REPAIR DOUBLER IAW SRM 51-30-2.
